Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Anti-epileptic drug causes bone loss
 

Anti-epileptic drug causes bone loss

Research shows that the anti-epileptic drug phenytoin caused an increased rate of bone loss in older women. Continuous users of the drug experienced the greatest loss.

Source: summary of medical news story as reported by Medical News Today

Related Disease Topics:

Related Treatment Topics:

Article Source Details

About: Anti-epileptic drug causes bone loss

Date: 8 June 2004

Source: Medical News Today

URL: http://www.medicalnewstoday.com/medicalnews.php?newsid=9282

More News Topics

  • Erectile dysfunction is often a symptom of other bigger problems
  • Erectile dysfunction linked to vascular problems
  • Erectile dysfunction may be influenced by psychological and/or physical factors
  • Erectile Dysfunction may be symptom of cardiovascular disease
  • Erectile dysfunction risk factors
  • Erectile problems treatment options
  • Erroneous pathology tests lead to malpractice suit
  • Error with medication lead to man's death
  • Esomeprazole shown to be effective in controlling gastrointestinal side effectgs caused by non-steroidal anti-inflammatory drugs
  • Essential tremor information
  • Ethnic groups have poorer control of cholesterol levels
  • Ethnicity, socio-economic status and education all affect the risk of death from cancer
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise